Supports of extremal measures with given marginals
Mukerjee, H. G.
Illinois J. Math., Tome 29 (1985) no. 4, p. 248-260 / Harvested from Project Euclid
Publié le : 1985-06-15
Classification:  28C20,  46E30
@article{1256045728,
     author = {Mukerjee, H. G.},
     title = {Supports of extremal measures with given marginals},
     journal = {Illinois J. Math.},
     volume = {29},
     number = {4},
     year = {1985},
     pages = { 248-260},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1256045728}
}
Mukerjee, H. G. Supports of extremal measures with given marginals. Illinois J. Math., Tome 29 (1985) no. 4, pp.  248-260. http://gdmltest.u-ga.fr/item/1256045728/